# SDR SIMA20130913002

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 22,325 hours, 19,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN.  R & R EMERGENCY FLASHLIGHT IN FLIGHT DECK, BEHIND CAPTAINS SEAT IAW AMM 33-50-16.  OPS CHECKED GOOD.
